MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55840006560
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id: (b)(4) and study id: (b)(4) having l3-l5 posterior spinal fixation and fusion therapy.It was reported that there has been failure of the right iliac set screw with some worsening of his positive sagittal balance and pill mismatch.There were no patient symptoms reported.  outcome status: recovering/ resolving action type: diagnostic, action subtype: x-ray-1 action result: ap and lateral scoliosis radiographs reveal l3 to ilium fusion with lateral interbody at l3-4 and anterior lumbar interbody fusion l5-s1.There has been failure of the right iliac set screw with some worsening of his positive sagittal balance and pill mismatch.No other instrumentation failure, action date: 2026-09-03 site related assessment: causal relationship with study device.Sponsor assessment: sponsor assessment not related to procedure, causal related to device.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® Spinal System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50893920
Report Number2647346-2026-00537
Device Sequence Number6001429
Product Code KWP
UDI-Device Identifier00613994971784
UDI-Public(01)00613994971784(11)241014(10)H5999524
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55840006560
Device Catalogue Number55840006560
Device Lot NumberH5999524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight260 LB